# SDR AALA980277

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING OVERNIGHT MAINTENANCE, AFT VAULT DOOR LEFT AND RIGHT SIDE EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  REPAIRED CHAFED WIRES AND AS A PRECAUTIONARY, REPLACED BATTERY AND CHARGER ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
